# SDR QXEA2010080200459

- Difficulty date: July 28, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 16,138 hours, 16,080 cycles
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00504
- Part serial: 3708
- Condition: Failed
- Location: Zone 500
- Part time: 4,293 hours, 4,802 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEICE PRESS CAUTION LIGHT ILLUMINATED. DIVERTED, LANDING UNEVENTFUL. FOUND NR2 DDV FAULTED IN CDS. R & R NR2 DDV IAW AMM 30-11-16-000/400-801. L/E WAS SEALED. RETURNED TO SERVICE.
